T Nation

Weird Injection

I advise a few people on how to responsibly use their gear and I got a weird phone call earlier today.

Person 1 has completed a cycle of test 500mg/wk with PCT. Person 2 is nearing the end of 1st cycle of test 500mg/wk. P1 injects P2 into the shoulder and just before aspirating P2 PASSES OUT.

He is not a needle phobe and has already gone through many injections. Zero Test E was injected before he passed out. He said he noticed a sharp pain before passing out.

Thats all the info I got from the phone call. Apparently P2 (white male) turned white prior to passing out. All is fine now and once the needle was removed P2 gained consciousness immediately. I haven’t gotten another phone call so I assume the second go round worked better lol

Did p1 strike a nerve in the shoulder of p2 causing p2 to pass out? Thats all I can think of…any thoughts?

Did he get an injection on an empty stomach? Sounds like low blood sugar.

If I’m on a full stomach, I can watch myself give blood with blood squirting into the IV. If I’m on an empty stomach, I’ll pass out immediately.

yea full stomach. he hasn’t had any prior fears or phobias of needles either.

He said it hurt and felt really weird as the needle pierced the skin.

This post was flagged by the community and is temporarily hidden.

Thanks BBB. It was a first I’d heard of this so that was strange for me. I would have like to have seen it to know what REALLY happened, but thats the info I got lol.

I haven’t been contacted again so I’m assuming the next try went well LOL